# SDR P5CA2020031900099

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 80,973 hours, 21,333 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Latch
- Part number: HS1002125250
- Condition: Worn
- Location: Rt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN - LATCH, NO. 1 ENG R/H FAN COWL OIL TANK SVC DOOR MID.( REMOVE DAMAGED PARTS IAW SRM 51-40-02 REV. 112. INSTALL NEW PARTS IAW SRM 51-40-02 REV. 112 AND GOODRICH CMM 71-13-22 REV. 44. JOB COMPLETED AND CONDITION NORMAL. )
